Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

125 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for depression and anxiety

Answered by
Dr.
Dr. Seikhoo Bishnoi

Psychiatrist

Practicing since :2007

Answered : 5039 Questions

default
Posted on Mon, 13 Mar 2017 in Mental Health
Question: I feel like I am taking way too many meds and my family has started to notice changes in my behavior and telling me that I am beginning to act as if I am using again I am worried I just had a panic attack and am worried my depression and anxiety is making a comeback.
doctor
Answered by Dr. Seikhoo Bishnoi 30 minutes later
Brief Answer:
Please provide me more details

Detailed Answer:
Hello thanks for asking from HCM

Please provide me more details of your symptoms. Anxiety and depression disorders tend to occur in episodes and they are known to show recurring course.

The drugs you have taken included drugs for anxiety, depression and also attention deficit medicines.

Please provide me with details

What symptoms you are currently having?

Have you stopped taking drugs and if yes since when? or What drugs you are taking currently?

Panic attack could cause significant distress and hamper life. Why your family have started thinking that you are beginning to act?

Thanks
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on  Panic attack

doctor1 MD

Hello I started taking Oxy Elite Pro on the Feb 25. I took it for five days and then I had to go to the emergency room because it felt like i was having a heart attack mind you i am only 27 year old female. Every since then I quit taking the product,but I am still feel it in my body, and it is causing me to have panic attacks how can i flush it out my system how long does it take and should i be worried.

doctor1 MD

i have been having some strange symptoms the last few weeks. feeling of lump or frog in my throught , odd chest pains liht twinges near left shoulder, pressure in head and ear on right side. a few heart palpitations, and an odd feeling of anxiety for no reason almost like a panic attack, these symptoms come and go \

doctor1 MD

I am having heart problems. One week a go I was rushed into hospital with high blood pressure of 180/100 and put on a drip etc to calm down. I have suffered similar attacks for about 2 years since I moved from England to Mexico. I often have panic attacks and this seems to cause the high blood pressure. The problem I have now is that every time I panic I think that I am going to have a heart attack which makes me panic further and I end up back in a hospital bed. The doctors did a basic electrical scan of my heart and found nothing at the time. I have lowered my sodium intake since and tried to reduce stress. I was given some pills to help with the process of recovery. The pills do help and my blood pressure seems to be lower, it can now go as long as 88/45, but in an instant of panic it can rise very high and stay there for long periods until I try and calm myself or visit a doctor. I´m only 27 years old and I am beginning to be scared every time I miss a breathe. Is there anything more I can do? Do I need to see an expert? I am living in Mexico and everything is expensive and I´m finding things difficult.

doctor1 MD

Hi,

I was clinically diagnosed with epilepsy a few days ago and I'm still taking time for the news to sink in. I'm feeling very scared and confused, and have one particular reason to doubt my diagnosis and ask for a second opinion.



My first seizure (2 years ago and dismissed as a panic attack) and a subsequent cluster of 7/8? over 2 days last Oct, always begin untypically?



I get a sudden claw like cramp in my left hand and then it bends back on me and I get an excruciating pain, like i'm being electrocuted, which travels up from my hand to my shoulder. My arm 'contorts' as the pain travels upwards and I have no control over it. It's like my arm is not my own and it has the power to push me sideways or down to the floor. While this is happening I have an overwhelming fear that I'm going to die and this terrifies me!

I think it takes about 10 seconds for the pain to reach my shoulder and then I pass out.

I wake up/come round feeling very depressed or in tears and with no memory of what's just happened. After some period of time (have no idea how long) my memory of 'the event' comes flooding back to me, I find I have bitten my tongue, lip and/or inside cheek and can't remember things such passwords or even my date of birth!

All of my hospital tests were clear, but from my description of what was happening to me, the neurologist said it is typical of focal epilepsy affecting and beginning in the right side of my brain (hence the left side symptoms) progressing quickly to a generalised seizure affecting the whole on my brain.

I've done a lot of research about epilepsy, so I understand what was explained to me, but I haven't found any reference to my personal experience of any 'convulsion' or extreme pain before loss of conciousness?

I've been prescribed medication (Trileptal) but I'm reluctant to take it as my last seizure was five months ago. My neurologist asked me if I wanted to take medication and I said yes. She then reeled off the names of three meds so quickly I can't remember what they were. I said I would like the medication with the least side effects, the neurologist then explained about a side affecting contraception, but explained nothing else.

I feel I was in no position to make an informed decision regarding medication and have susequently found that Tileptal is the worst medication for me in terms of side effects regarding hair loss and acne.

Futhermore, my neurologist went on a month's leave the day after my consultation. I rang the departments epilepsy nurse, expressing my concerns but she couldn't help, as the neurologist had made minimal notes!

I really don't know what to do. I live alone with my 2 sons aged 9 and 11, and I don't know how this medication could affect me as it does mention in the advice leaflet that it may increase seizures?













doctor1 MD

My husband had precancerous spot s removed 2 days ago since then he is experiencing chills and low blood pressure along with sweats visited Dr the emergency room that day but was cleared to go home Right now he is chilled again and very nervous

doctor1 MD

can can I take NP thyroid and Ativan not at the same time but Ativan just in case my panic attack comes out of nowhere

doctor1 MD

Hi my head feels heavy I left work early and slept for 3 hours what causes this ? I’m healthy